# SDR 20001108SH026

- Difficulty date: October 10, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N508ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8008
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: C2925010109
- Condition: Stuck
- Part time: 1,843 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWK:  IGNITION KEY STICKS IN OFF POSITION.  MAINTENANCE REMOVED IGNITION SWITCH AND FOUND BURNED CONTACTS.  THIS IS THE SAME SWITCH COVERED BY AD 83-05-06.  HOWEVER, THE 172S MODEL IS NOT INCLUDED IN THE AD LIST.  SUBMITTER STATED THE 172R''''S MODEL AIRCRAFT SHOULD BE INCLUDED IN AD.  ACS KIT NR A3600 INSTALLED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED.  (X)
